# SDR 96ZZZX2901

- Difficulty date: February 14, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N210FX
- Make and model: Lear 60LEAR
- Aircraft serial: 064
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Elect Plug P728
- Part time: 55 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED INTERMITTENT PROBLEMS WITH EXTERIOR LIGHTS AND FLUCTUATION IN HYDRAULIC PRESSURE INDICATION.  TROUBLESHOOTING FOUND SEVERAL CHAFED AND BROKEN WIRES FROM ELECTRICAL CONNECTOR PLUG NR P-728 GOING TO CONNECTOR J2 ON THE COCKPIT CENTER SWITCH PANEL.  THE WIRE BUNDLE WAS HITTING A JUCTION BOX BEHIND THE CENTER INSTRUMENT PANEL.  REPAIRED BY SPLICING IN NEW SECTIONS OF WIRE, AND RE-ROUTING AND SECURING BUNDLE.  OPS CHECKS GOOD.  SUSPECT CAUSE AS INATTENTION TO DETAIL, LAX QUALITY CONTROL AT THE FACTORY.  SUBMITTER RECOMMENDS INSPECTION OF OTHER LEAR 60'S FOR SIMILAR PROBLEMS IN THE AREA AROUND THE ELECTRICAL J-BOX BEHIND THE PANEL.
